# SDR ASOA2016021014451

- Difficulty date: February 10, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 20,683 hours, 13,337 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO DOOR SEAL RETAINER DAMAGED.  DRESSED BACK DENT IN CTR CARGO DOOR SEAL RETAINER IAW REO 690-52-35-013.  REPAIR IS CLASSIFIED AS PERMANENT AND MAJOR IAW GMM 5-3.
